# SDR ASAA2025122663417

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 42,755 hours, 13,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501401
- Condition: Faulted
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT OPEN.  GROUNDED - YES.  REMOVED AND REPLACED THE L2 DOOR SNUBBER IAW AMM 52-13-51-400-801. AND PERFORMED OPS CHECK REF AMM 52-13-00. SEE NEXT PAGE FOR BORROWED PART DEFERRAL.  L2 DOOR OPENS AND CLOSES GOOD.
